# SDR REXA2021030900086

- Difficulty date: February 22, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 15,461 hours, 11,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3170451
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAPPER IS CRACKED (TWO PLACES).  REMOVED AND REPLACED PAX DOOR OUTER HANDLE FLAP IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-25-01-001-001-A01.
